# SDR SWI2023F00040

- Difficulty date: January 30, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL HAT CHANNEL HAS MULTIPLE GOUGES FROM FS409.112 THRU FS439.0. FLAGGED     (C-CHECK RO 3/11/2023)    REMOVED OLD HAT CHANNEL AND INSTALLED NEW HAT CHANNEL. REF: CRJ-200 S.R.M.51-41-00.
